# SDR SIMA20150421001

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 31,604 hours, 22,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD BETWEEN FIRST CLASS & COACH DOESN'T TEST.  REMOVED AND REPLACED LIGHT BULB IAW AMM 33-51-09. OPS CHECK GOOD.
